Show simple item record

contributor authorمهدی روزبهen
contributor authorسیدمحمدمهدی طباطبائی مشهدیen
contributor authorMohammad Mehdi Tabatabaey Mashhadifa
date accessioned2020-06-06T14:14:11Z
date available2020-06-06T14:14:11Z
date issued2009
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/3388130?show=full
description abstractIn this paper, the geometric distribution is considered. The menas, variances, and covariances of its order statistics are derived. The fisher information in any set of order statistics in any distribution can be represented as a sum of Fisher information in at most two order statistics. It is shown that, for the geometric distribution, it can be further simplified to a sum of Fisher information in a single order statistic. Then, we derived the asymptotic Fisher information in any set of order statistics.en
languageEnglish
titleAsymptotic fisher information in order statistics of geometric distributionen
typeJournal Paper
contenttypeExternal Fulltext
subject keywordsFisher informationen
subject keywordsGeometric distributionen
subject keywordsOrder statisticsen
subject keywordsPercentileen
subject keywordsQuantileen
journal titleIranian Journal of Numerical Analysis and Optimizationfa
pages61-68
journal volume2
journal issue1
identifier linkhttps://profdoc.um.ac.ir/paper-abstract-1013400.html
identifier articleid1013400


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record